Joint Continuity and Quasicontinuity of Horizontally Quasicontinuous Mappings
Abstract
We show that if Xis a topological space, Ysatisfies the second axiom of countability, and Zis a metrizable space, then, for every mapping f: X× Y→ Zthat is horizontally quasicontinuous and continuous in the second variable, a set of points x∈ Xsuch that fis continuous at every point from {x} × Yis residual in X. We also generalize a result of Martin concerning the quasicontinuity of separately quasicontinuous mappings.Downloads
Published
25.12.2000
Issue
Section
Short communications
How to Cite
Maslyuchenko, V. K., and V. V. Nesterenko. “Joint Continuity and Quasicontinuity of Horizontally Quasicontinuous Mappings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 12, Dec. 2000, pp. 1711-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4575.